I received Skyla maybe a month or two ago. It was painful, I will not pretend it wasnt. Since I've received Skyla I get insane cramps around the time I should have my period. I have constant spotting as well. I have also noticed excess hair growth under my chin and on my cheeks. Does anybody else have this problem? Is there anything I should do besides waxing, threading, or any other basic hair removal. I dont want to remove it and end up with a beard in the years to come.
No responses have yet been posted. Add your response to this question.
- Skyla Information for Consumers
- Skyla Information for Healthcare Professionals (includes dosage details)
- Side Effects of Skyla (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2015 • 0 answers
Posted 30 Nov 2015 • 0 answers
Posted 11 Mar 2016 • 0 answers
Posted 25 Oct 2016 • 1 answer
Posted 8 Dec 2016 • 0 answers